On restricted weak type (1,1); The discrete case

Mustafa Akcoglu, John Baxter, Alexandra Bellow, Roger L. Jones

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper we study the relationship between restricted weak type (1,1) and weak type (1,1) for convolution operators on ℤ.

Original languageEnglish (US)
Pages (from-to)285-297
Number of pages13
JournalIsrael Journal of Mathematics
Volume124
DOIs
StatePublished - Jan 1 2001

Fingerprint Dive into the research topics of 'On restricted weak type (1,1); The discrete case'. Together they form a unique fingerprint.

Cite this